Alert archive / Louisiana / River Flood Warnings in 2020
River Flood Warning 41, NWS Lake Charles, LA
NWS Lake Charles, LA issued this river flood warning at May 22, 2020, 10:56 AM CDT for Rapides Parish, Louisiana. It was in force for 7 days.
The area
The outline as issued.
The facts
- Issued
- May 22, 2020, 10:56 AM CDT (15:56 UTC)
- Expired
- May 29, 2020, 10:21 AM CDT
- In force
- 7 days
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Rapides Parish, LA
The radar
The Ft Polk radar (KPOE), 28 km from the middle of the area, began a volume at 15:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Calcasieu River near Glenmora (GLML1).
- Action stage
- 12 ft
- Minor stage
- 12 ft
- Moderate stage
- 16 ft
- Major stage
- 18 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08013000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
805
WGUS44 KLCH 221556
FLWLCH
BULLETIN - EAS ACTIVATION REQUESTED
Flood Warning
National Weather Service Lake Charles LA
1056 AM CDT Fri May 22 2020
...The National Weather Service in Lake Charles LA has issued a
Flood Warning for the following rivers in Louisiana...
Calcasieu River Near Glenmora
LAC079-231600-
/O.NEW.KLCH.FL.W.0041.200522T1556Z-000000T0000Z/
/GLML1.1.ER.200525T0000Z.200526T1200Z.000000T0000Z.NO/
1056 AM CDT Fri May 22 2020
The National Weather Service in Lake Charles has issued a
* Flood Warning for
the Calcasieu River Near Glenmora.
* From this morning until further notice.
* At 10:45 AM CDT Friday the stage was 9.7 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage Sunday
evening and continue rising to a crest of 12.5 feet Tuesday
morning.
* Impact...At 12.0 feet, When the river is rising and the gauge
reading is forecast to reach 12 feet or higher. Roads upstream
from Glenmora, including Strothers Crossing Road near the
community of Calcasieu and Price Crossing Road near Hineston have
water on them and are subject to being closed. Also, flooding of
forested areas near the river will occur.
&&
Fld Observed Forecasts (1 pm)
Location Stg Stg Day/Time Sat Sun Mon
Calcasieu River
Glenmora 12.0 9.7 Fri 10 am 11.0 11.8 12.3
&&
LAT...LON 3115 9275 3105 9265 3090 9262 3090 9269
3113 9279
$$
RM1214 follow-up statements
110
WGUS84 KLCH 230107
FLSLCH
Flood Statement
National Weather Service Lake Charles LA
807 PM CDT Fri May 22 2020
...The Flood Warning continues for the following rivers in
Louisiana...
Calcasieu River Near Glenmora
LAC079-240115-
/O.CON.KLCH.FL.W.0041.000000T0000Z-000000T0000Z/
/GLML1.1.ER.200525T0000Z.200526T1200Z.000000T0000Z.NO/
807 PM CDT Fri May 22 2020
...The Flood Warning remains in effect...
The Flood Warning continues for
the Calcasieu River Near Glenmora.
* Until further notice.
* At 7:45 PM CDT Friday the stage was 10.1 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage Sunday
evening and continue rising to 12.5 feet Tuesday morning.
Additional rises are possible thereafter.
* Impact...At 12.0 feet, When the river is falling and the gauge
reading is forecast to be near 12 feet, flooding of forested areas
near the river will occur.
&&
Fld Observed Forecasts (7 pm)
Location Stg Stg Day/Time Sat Sun Mon
Calcasieu River
Glenmora 12.0 10.1 Fri 7 pm 11.3 12.0 12.4
&&
LAT...LON 3115 9275 3105 9265 3090 9262 3090 9269
3113 9279
$$
Mogged205
WGUS84 KLCH 231554
FLSLCH
Flood Statement
National Weather Service Lake Charles LA
1054 AM CDT Sat May 23 2020
...The Flood Warning continues for the following rivers in
Louisiana...
Calcasieu River Near Glenmora
LAC079-241600-
/O.CON.KLCH.FL.W.0041.000000T0000Z-000000T0000Z/
/GLML1.1.ER.200525T0000Z.200526T1200Z.000000T0000Z.NO/
1054 AM CDT Sat May 23 2020
...The Flood Warning remains in effect...
The Flood Warning continues for
the Calcasieu River Near Glenmora.
* Until further notice.
* At 10:45 AM CDT Saturday the stage was 10.5 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage
tomorrow evening and continue rising to a crest of 12.5 feet
Tuesday morning.
* Impact...At 12.0 feet, When the river is rising and the gauge
reading is forecast to reach 12 feet or higher. Roads upstream
from Glenmora, including Strothers Crossing Road near the
community of Calcasieu and Price Crossing Road near Hineston have
water on them and are subject to being closed. Also, flooding of
forested areas near the river will occur.
&&
Fld Observed Forecasts (1 pm)
Location Stg Stg Day/Time Sun Mon Tue
Calcasieu River
Glenmora 12.0 10.5 Sat 10 am 11.8 12.3 12.5
&&
LAT...LON 3115 9275 3105 9265 3090 9262 3090 9269
3113 9279
$$
Warthen644
WGUS84 KLCH 240059
FLSLCH
Flood Statement
National Weather Service Lake Charles LA
759 PM CDT Sat May 23 2020
...The Flood Warning continues for the following rivers in
Louisiana...
Calcasieu River Near Glenmora
LAC079-250100-
/O.CON.KLCH.FL.W.0041.000000T0000Z-000000T0000Z/
/GLML1.1.ER.200525T0000Z.200526T1200Z.000000T0000Z.NO/
759 PM CDT Sat May 23 2020
...The Flood Warning remains in effect...
The Flood Warning continues for
the Calcasieu River Near Glenmora.
* Until further notice.
* At 6:45 PM CDT Saturday the stage was 10.8 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage
tomorrow evening and continue rising to a crest of 12.5 feet
Tuesday morning.
* Impact...At 12.0 feet, When the river is rising and the gauge
reading is forecast to reach 12 feet or higher. Roads upstream
from Glenmora, including Strothers Crossing Road near the
community of Calcasieu and Price Crossing Road near Hineston have
water on them and are subject to being closed. Also, flooding of
forested areas near the river will occur.
&&
Fld Observed Forecasts (7 pm)
Location Stg Stg Day/Time Sun Mon Tue
Calcasieu River
Glenmora 12.0 10.8 Sat 7 pm 12.0 12.4 12.5
&&
LAT...LON 3115 9275 3105 9265 3090 9262 3090 9269
3113 9279
$$
Rua426
WGUS84 KLCH 241606
FLSLCH
Flood Statement
National Weather Service Lake Charles LA
1106 AM CDT Sun May 24 2020
...The Flood Warning continues for the following rivers in
Louisiana...
Atchafalaya River At Morgan City
Calcasieu River Near Glenmora
LAC079-251615-
/O.CON.KLCH.FL.W.0041.000000T0000Z-000000T0000Z/
/GLML1.1.ER.200525T1400Z.200526T1200Z.000000T0000Z.NO/
1106 AM CDT Sun May 24 2020
...The Flood Warning remains in effect...
The Flood Warning continues for
the Calcasieu River Near Glenmora.
* Until further notice.
* At 10:45 AM CDT Sunday the stage was 11.2 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late
tomorrow morning and continue rising to a crest of 12.5 feet
Tuesday morning.
* Impact...At 12.0 feet, When the river is rising and the gauge
reading is forecast to reach 12 feet or higher. Roads upstream
from Glenmora, including Strothers Crossing Road near the
community of Calcasieu and Price Crossing Road near Hineston have
water on them and are subject to being closed. Also, flooding of
forested areas near the river will occur.
&&
Fld Observed Forecasts (1 pm)
Location Stg Stg Day/Time Mon Tue Wed
Calcasieu River
Glenmora 12.0 11.2 Sun 10 am 12.2 12.5 12.5
&&
LAT...LON 3115 9275 3105 9265 3090 9262 3090 9269
3113 9279
$$
LAC099-101-251615-
/O.CON.KLCH.FL.W.0011.000000T0000Z-000000T0000Z/
/MCGL1.1.ER.000000T0000Z.200516T2000Z.000000T0000Z.NO/
1106 AM CDT Sun May 24 2020
...The Flood Warning remains in effect...
The Flood Warning continues for
the Atchafalaya River At Morgan City.
* Until further notice.
* At 10:00 AM CDT Sunday the stage was 6.4 feet.
* Flood stage is 6.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 10:00 AM CDT Sunday was 6.4 feet.
* Forecast...The river will continue to fluctuate at a stage between
around 6.3 to 6.4 feet.
* Impact...At 6.0 feet, Flood stage. The city dock will be under
water. Water will cover the lower end of Belleview Front Street in
Berwick. Vessel traffic will be affected by stronger river current
and vessel traffic safety rules will be strictly enforced by the
U.S. Coast Guard.
&&
Fld Observed Forecasts (1 pm)
Location Stg Stg Day/Time Mon Tue Wed
Atchafalaya River
Morgan City 6.0 6.4 Sun 10 am 6.4 6.4 6.3
&&
LAT...LON 2997 9124 2980 9110 2939 9113 2951 9154
2986 9139 2995 9147
$$
Warthen234
WGUS84 KLCH 250113
FLSLCH
Flood Statement
National Weather Service Lake Charles LA
813 PM CDT Sun May 24 2020
...The Flood Warning continues for the following rivers in
Louisiana...
Calcasieu River Near Glenmora
LAC079-260115-
/O.CON.KLCH.FL.W.0041.000000T0000Z-000000T0000Z/
/GLML1.1.ER.200525T1400Z.200526T1200Z.000000T0000Z.NO/
813 PM CDT Sun May 24 2020
...The Flood Warning remains in effect...
The Flood Warning continues for
the Calcasieu River Near Glenmora.
* Until further notice.
* At 7:45 PM CDT Sunday the stage was 11.4 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late
tomorrow morning and continue rising to a crest of 12.5 feet
Tuesday morning.
* Impact...At 12.0 feet, When the river is falling and the gauge
reading is forecast to be near 12 feet, flooding of forested areas
near the river will occur.
&&
Fld Observed Forecasts (7 pm)
Location Stg Stg Day/Time Mon Tue Wed
Calcasieu River
Glenmora 12.0 11.4 Sun 7 pm 12.3 12.5 12.5
&&
LAT...LON 3115 9275 3105 9265 3090 9262 3090 9269
3113 9279
$$
Mogged393
WGUS84 KLCH 251617
FLSLCH
Flood Statement
National Weather Service Lake Charles LA
1117 AM CDT Mon May 25 2020
...The Flood Warning continues for the following rivers in
Louisiana...
Atchafalaya River At Morgan City
Calcasieu River Near Glenmora
LAC079-261630-
/O.CON.KLCH.FL.W.0041.000000T0000Z-000000T0000Z/
/GLML1.1.ER.200525T1415Z.200526T1200Z.000000T0000Z.NO/
1117 AM CDT Mon May 25 2020
...The Flood Warning remains in effect...
The Flood Warning continues for
the Calcasieu River Near Glenmora.
* Until further notice.
* At 10:45 AM CDT Monday the stage was 12.1 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 10:45 AM CDT Monday was 12.1 feet.
* Forecast...The river is expected to rise to a crest of 12.5 feet
tomorrow morning.
* Impact...At 12.0 feet, When the river is rising and the gauge
reading is forecast to reach 12 feet or higher. Roads upstream
from Glenmora, including Strothers Crossing Road near the
community of Calcasieu and Price Crossing Road near Hineston have
water on them and are subject to being closed. Also, flooding of
forested areas near the river will occur.
&&
Fld Observed Forecasts (1 pm)
Location Stg Stg Day/Time Tue Wed Thu
Calcasieu River
Glenmora 12.0 12.1 Mon 10 am 12.5 12.5 12.4
&&
LAT...LON 3115 9275 3105 9265 3090 9262 3090 9269
3113 9279
$$
LAC099-101-261630-
/O.CON.KLCH.FL.W.0011.000000T0000Z-000000T0000Z/
/MCGL1.1.ER.000000T0000Z.200516T2000Z.000000T0000Z.NO/
1117 AM CDT Mon May 25 2020
...The Flood Warning remains in effect...
The Flood Warning continues for
the Atchafalaya River At Morgan City.
* Until further notice.
* At 10:00 AM CDT Monday the stage was 6.4 feet.
* Flood stage is 6.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 10:00 AM CDT Monday was 6.4 feet.
* Forecast...The river will continue to fluctuate at a stage around
6.3 to 6.4 feet for the next several days.
* Impact...At 6.0 feet, Flood stage. The city dock will be under
water. Water will cover the lower end of Belleview Front Street in
Berwick. Vessel traffic will be affected by stronger river current
and vessel traffic safety rules will be strictly enforced by the
U.S. Coast Guard.
&&
Fld Observed Forecasts (1 pm)
Location Stg Stg Day/Time Tue Wed Thu
Atchafalaya River
Morgan City 6.0 6.4 Mon 10 am 6.3 6.3 6.3
&&
LAT...LON 2997 9124 2980 9110 2939 9113 2951 9154
2986 9139 2995 9147
$$
Warthen288
WGUS84 KLCH 260156
FLSLCH
Flood Statement
National Weather Service Lake Charles LA
856 PM CDT Mon May 25 2020
...The Flood Warning continues for the following rivers in
Louisiana...
Calcasieu River Near Glenmora
LAC079-270200-
/O.EXT.KLCH.FL.W.0041.000000T0000Z-200530T2200Z/
/GLML1.1.ER.200525T1415Z.200526T0600Z.200530T1600Z.NO/
856 PM CDT Mon May 25 2020
...The Flood Warning is now in effect until Saturday afternoon...
The Flood Warning continues for
the Calcasieu River Near Glenmora.
* Until Saturday afternoon.
* At 8:45 PM CDT Monday the stage was 12.3 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 8:45 PM CDT Monday was 12.3 feet.
* Forecast...The river is expected to rise to a crest of 12.5 feet
just after midnight tonight. It will then fall below flood stage
late Saturday morning.
* Impact...At 12.0 feet, When the river is falling and the gauge
reading is forecast to be near 12 feet, flooding of forested areas
near the river will occur.
&&
Fld Observed Forecasts (7 pm)
Location Stg Stg Day/Time Tue Wed Thu
Calcasieu River
Glenmora 12.0 12.3 Mon 3 pm 12.5 12.5 12.4
&&
LAT...LON 3115 9275 3105 9265 3090 9262 3090 9269
3113 9279
$$
87342
WGUS84 KLCH 261620
FLSLCH
Flood Statement
National Weather Service Lake Charles LA
1120 AM CDT Tue May 26 2020
...The Flood Warning is extended for the following rivers in
Louisiana...
Calcasieu River Near Glenmora
...The Flood Warning continues for the following rivers in
Louisiana...
Atchafalaya River At Morgan City
LAC079-271630-
/O.EXT.KLCH.FL.W.0041.000000T0000Z-000000T0000Z/
/GLML1.1.ER.200525T1415Z.200529T1200Z.000000T0000Z.NO/
1120 AM CDT Tue May 26 2020
...The Flood Warning is now in effect until further notice...
The Flood Warning continues for
the Calcasieu River Near Glenmora.
* Until further notice.
* At 10:45 AM CDT Tuesday the stage was 13.2 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 10:45 AM CDT Tuesday was 13.2 feet.
* Forecast...The river is expected to rise to a crest of 14.0 feet
Friday morning.
* Impact...At 12.0 feet, When the river is rising and the gauge
reading is forecast to reach 12 feet or higher. Roads upstream
from Glenmora, including Strothers Crossing Road near the
community of Calcasieu and Price Crossing Road near Hineston have
water on them and are subject to being closed. Also, flooding of
forested areas near the river will occur.
* Impact...At 14.0 feet, Some roads upstream from Glenmora,
including Strothers Crossing Road near the community of Calcasieu
and Price Crossing Road near Hineston have two to three feet of
water over the road and are subject to being closed. Flooding of
forested areas near the river will also occur.
&&
Fld Observed Forecasts (1 pm)
Location Stg Stg Day/Time Wed Thu Fri
Calcasieu River
Glenmora 12.0 13.2 Tue 10 am 13.4 13.7 14.0
&&
LAT...LON 3115 9275 3105 9265 3090 9262 3090 9269
3113 9279
$$
LAC099-101-271630-
/O.CON.KLCH.FL.W.0011.000000T0000Z-000000T0000Z/
/MCGL1.1.ER.000000T0000Z.200516T2000Z.000000T0000Z.NO/
1120 AM CDT Tue May 26 2020
...The Flood Warning remains in effect...
The Flood Warning continues for
the Atchafalaya River At Morgan City.
* Until further notice.
* At 10:00 AM CDT Tuesday the stage was 6.4 feet.
* Flood stage is 6.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 10:00 AM CDT Tuesday was 6.4 feet.
* Forecast...The river will continue to fluctuate at a stage around
6.3 to 6.4 feet for the next several days.
* Impact...At 6.0 feet, Flood stage. The city dock will be under
water. Water will cover the lower end of Belleview Front Street in
Berwick. Vessel traffic will be affected by stronger river current
and vessel traffic safety rules will be strictly enforced by the
U.S. Coast Guard.
&&
Fld Observed Forecasts (1 pm)
Location Stg Stg Day/Time Wed Thu Fri
Atchafalaya River
Morgan City 6.0 6.4 Tue 10 am 6.4 6.4 6.4
&&
LAT...LON 2997 9124 2980 9110 2939 9113 2951 9154
2986 9139 2995 9147
$$
Warthen601
WGUS84 KLCH 270138
FLSLCH
Flood Statement
National Weather Service Lake Charles LA
838 PM CDT Tue May 26 2020
...The Flood Warning continues for the following rivers in
Louisiana...
Calcasieu River Near Glenmora
LAC079-280145-
/O.CON.KLCH.FL.W.0041.000000T0000Z-000000T0000Z/
/GLML1.1.ER.200525T1415Z.200529T1200Z.000000T0000Z.NO/
838 PM CDT Tue May 26 2020
...The Flood Warning remains in effect...
The Flood Warning continues for
the Calcasieu River Near Glenmora.
* Until further notice.
* At 7:45 PM CDT Tuesday the stage was 13.3 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 7:45 PM CDT Tuesday was 13.3 feet.
* Forecast...The river is expected to rise to a crest of 14.0 feet
Friday morning.
* Impact...At 14.0 feet, Some roads upstream from Glenmora,
including Strothers Crossing Road near the community of Calcasieu
and Price Crossing Road near Hineston have two to three feet of
water over the road and are subject to being closed. Flooding of
forested areas near the river will also occur.
&&
Fld Observed Forecasts (7 pm)
Location Stg Stg Day/Time Wed Thu Fri
Calcasieu River
Glenmora 12.0 13.3 Tue 7 pm 13.4 13.8 13.9
&&
LAT...LON 3115 9275 3105 9265 3090 9262 3090 9269
3113 9279
$$
87465
WGUS84 KLCH 271512
FLSLCH
Flood Statement
National Weather Service Lake Charles LA
1012 AM CDT Wed May 27 2020
...The Flood Warning continues for the following rivers in
Louisiana...
Calcasieu River Near Glenmora
LAC079-281515-
/O.CON.KLCH.FL.W.0041.000000T0000Z-000000T0000Z/
/GLML1.1.ER.200525T1415Z.200530T0000Z.000000T0000Z.NO/
1012 AM CDT Wed May 27 2020
...The Flood Warning remains in effect...
The Flood Warning continues for
the Calcasieu River Near Glenmora.
* Until further notice.
* At 9:45 AM CDT Wednesday the stage was 13.3 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 9:45 AM CDT Wednesday was 13.4 feet.
* Forecast...The river is expected to rise to a crest of 14.0 feet
Friday evening.
* Impact...At 14.0 feet, Some roads upstream from Glenmora,
including Strothers Crossing Road near the community of Calcasieu
and Price Crossing Road near Hineston have two to three feet of
water over the road and are subject to being closed. Flooding of
forested areas near the river will also occur.
&&
Fld Observed Forecasts (1 pm)
Location Stg Stg Day/Time Thu Fri Sat
Calcasieu River
Glenmora 12.0 13.3 Wed 9 am 13.7 13.9 13.7
&&
LAT...LON 3115 9275 3105 9265 3090 9262 3090 9269
3113 9279
$$
Mogged837
WGUS84 KLCH 280118
FLSLCH
Flood Statement
National Weather Service Lake Charles LA
818 PM CDT Wed May 27 2020
...The Flood Warning continues for the following rivers in
Louisiana...
Calcasieu River Near Glenmora
LAC079-290130-
/O.CON.KLCH.FL.W.0041.000000T0000Z-000000T0000Z/
/GLML1.1.ER.200525T1415Z.200530T0000Z.000000T0000Z.NO/
818 PM CDT Wed May 27 2020
...The Flood Warning remains in effect...
The Flood Warning continues for
the Calcasieu River Near Glenmora.
* Until further notice.
* At 7:45 PM CDT Wednesday the stage was 13.0 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 7:45 PM CDT Wednesday was 13.4 feet.
* Forecast...The river is expected to rise to a crest of 14.0 feet
Friday evening.
* Impact...At 14.0 feet, Some roads upstream from Glenmora,
including Strothers Crossing Road near the community of Calcasieu
and Price Crossing Road near Hineston have two to three feet of
water over the road and are subject to being closed. Flooding of
forested areas near the river will also occur.
&&
Fld Observed Forecasts (7 pm)
Location Stg Stg Day/Time Thu Fri Sat
Calcasieu River
Glenmora 12.0 13.0 Wed 7 pm 13.6 14.0 13.7
&&
LAT...LON 3115 9275 3105 9265 3090 9262 3090 9269
3113 9279
$$
87589
WGUS84 KLCH 281526
FLSLCH
Flood Statement
National Weather Service Lake Charles LA
1026 AM CDT Thu May 28 2020
...The Flood Warning continues for the following rivers in
Louisiana...
Calcasieu River Near Glenmora
LAC079-291530-
/O.CON.KLCH.FL.W.0041.000000T0000Z-000000T0000Z/
/GLML1.1.ER.200525T1415Z.200531T0600Z.000000T0000Z.NO/
1026 AM CDT Thu May 28 2020
...The Flood Warning remains in effect...
The Flood Warning continues for
the Calcasieu River Near Glenmora.
* Until further notice.
* At 9:45 AM CDT Thursday the stage was 12.6 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 9:45 AM CDT Thursday was 13.2 feet.
* Forecast...The river is expected to rise to a crest of 14.0 feet
early Sunday morning.
* Impact...At 14.0 feet, Some roads upstream from Glenmora,
including Strothers Crossing Road near the community of Calcasieu
and Price Crossing Road near Hineston have two to three feet of
water over the road and are subject to being closed. Flooding of
forested areas near the river will also occur.
&&
Fld Observed Forecasts (1 pm)
Location Stg Stg Day/Time Fri Sat Sun
Calcasieu River
Glenmora 12.0 12.6 Thu 9 am 13.2 13.9 13.9
&&
LAT...LON 3115 9275 3105 9265 3090 9262 3090 9269
3113 9279
$$
Mogged128
WGUS84 KLCH 290037
FLSLCH
Flood Statement
National Weather Service Lake Charles LA
737 PM CDT Thu May 28 2020
...The Flood Warning continues for the following rivers in
Louisiana...
Calcasieu River Near Glenmora
LAC079-300045-
/O.CON.KLCH.FL.W.0041.000000T0000Z-000000T0000Z/
/GLML1.1.ER.200525T1415Z.200531T0600Z.000000T0000Z.NO/
737 PM CDT Thu May 28 2020
...The Flood Warning remains in effect...
The Flood Warning continues for
the Calcasieu River Near Glenmora.
* Until further notice.
* At 6:45 PM CDT Thursday the stage was 12.4 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 6:45 PM CDT Thursday was 13.0 feet.
* Forecast...The river is expected to rise to a crest of 14.0 feet
early Sunday morning.
* Impact...At 14.0 feet, Some roads upstream from Glenmora,
including Strothers Crossing Road near the community of Calcasieu
and Price Crossing Road near Hineston have two to three feet of
water over the road and are subject to being closed. Flooding of
forested areas near the river will also occur.
&&
Fld Observed Forecasts (7 pm)
Location Stg Stg Day/Time Fri Sat Sun
Calcasieu River
Glenmora 12.0 12.4 Thu 6 pm 13.2 13.9 13.8
&&
LAT...LON 3115 9275 3105 9265 3090 9262 3090 9269
3113 9279
$$
87117
WGUS84 KLCH 291521
FLSLCH
Flood Statement
National Weather Service Lake Charles LA
1021 AM CDT Fri May 29 2020
...The Flood Warning is cancelled for the following rivers in
Louisiana...
Calcasieu River Near Glenmora
LAC079-291630-
/O.CAN.KLCH.FL.W.0041.000000T0000Z-000000T0000Z/
/GLML1.1.ER.200525T1415Z.200531T0600Z.000000T0000Z.NO/
1021 AM CDT Fri May 29 2020
...The Flood Warning for the Calcasieu River Near Glenmora has been
cancelled...
The Flood Warning is cancelled for
the Calcasieu River Near Glenmora.
* At 9:45 AM CDT Friday the stage was 12.0 feet.
* Flood stage is 12.0 feet.
* Forecast...The river is expected to fall to 9.0 feet Wednesday
morning.
&&
Fld Observed Forecasts (1 pm)
Location Stg Stg Day/Time Sat Sun Mon
Calcasieu River
Glenmora 12.0 12.0 Fri 9 am 11.3 10.3 9.7
&&
LAT...LON 3115 9275 3105 9265 3090 9262 3090 9269
3113 9279
$$
MoggedWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this river flood warning went out at May 22, 6:36 AM CDT, 4 hours 20 minutes earlier.
Area forecast discussion, May 22, 6:36 AM CDT, 4 hours 20 minutes before
Area Forecast Discussion National Weather Service Lake Charles LA 636 AM CDT Fri May 22 2020 .AVIATION... High pressure to dominate the wx tdy. Currently mst TAF lctns are VFR w/ AEX expected to improve ovr the nxt hour or so. Winds to remain out of the south generally less than 10 kts. VFR flight wx into the eve hrs. && .PREV DISCUSSION... /issued 405 AM CDT Fri May 22 2020/ DISCUSSION... Patchy fog is once again beginning to develop across parts of central Louisiana this morning amidst light winds and plenty of surface moisture. This fog is expected to dissipate quickly after sunrise. Guidance has backed off considerably on precipitation today with only a couple of the high res guidance showing any development at all. Spent considerable time weighing the prospects of diurnal heating and a weakening shortwave moving across northeast Texas on the the possibility of isolated convection this afternoon. The much drier air above 5kft ultimately led me to remove PoPs entirely from the forecast for today although I would not be surprised to see a couple of isolated afternoon storms try to get going especially across central Louisiana. Forecast soundings depict better mid layer moisture by Saturday which will be more conducive to scattered diurnally driven convection. The bigger weather concern begins Sunday into next week as the first in a pair of slow moving upper trofs pushes east across Texas tapping into the very moist environment. A second trof digging south out of the pacific northwest on Monday will absorb the first before meandering slowly across central Texas through much of the week. The result will be several consecutive days of widespread convection with scattered activity persisting through the overnight hours. While parameters aren't particularly favorable for severe weather, such a long duration event is likely to saturate soils and could lead to a flooding threat especially later in the week. While guidance becomes more significantly divergent later in the period, nearly all operational global models keep the influence of the trof over the region in some form as late as next weekend. Jones MARINE... High pressure stretching west across Florida and into the Gulf will maintain a light to at times modest onshore flow through the weekend and into early next week. A plume of tropical moisture coupled with an approaching upper level trof of low pressure will result in increasing rain chances Sunday into early next week. && .PRELIMINARY POINT TEMPS/POPS... AEX 88 71 89 69 / 10 10 50 10 LCH 86 74 87 74 / 10 10 30 20 LFT 87 75 88 74 / 10 10 50 10 BPT 87 76 86 75 / 10 10 20 20 && .LCH WATCHES/WARNINGS/ADVISORIES... LA...None. TX...None. GM...None. && AVIATION...19
Hazardous weather outlook, May 22, 4:05 AM CDT, 6 hours 51 minutes before
Hazardous Weather Outlook National Weather Service Lake Charles LA 405 AM CDT Fri May 22 2020 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-230915- Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry- Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin- Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron-East Cameron- Tyler-Hardin-Jefferson-Orange-Northern Jasper-Northern Newton- Southern Jasper-Southern Newton- 405 AM CDT Fri May 22 2020 This Hazardous Weather Outlook is for central Louisiana, south central Louisiana, southwest Louisiana, west central Louisiana and southeast Texas. .DAY ONE...Today and Tonight. Patchy fog will be possible early this morning. Fog will dissipate quickly after sunrise. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Scattered showers and thunderstorms are expected to develop Saturday afternoon. Severe weather is not expected. A plume of tropical moisture streaming into the area and an approaching upper level trough of low pressure will result in scattered to numerous showers and thunderstorms Sunday through Thursday. The long duration of the widespread thunderstorm activity could lead to a flooding threat later in the week. Severe weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GMZ430-432-435-450-452-455-470-472-475-230915- Sabine Lake-Calcasieu Lake-Vermilion Bay- Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM-Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 405 AM CDT Fri May 22 2020 This Hazardous Weather Outlook is for the Gulf of Mexico and the coastal lakes and bays of the Gulf of Mexico. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Isolated showers and thunderstorms are expected to develop over the coastal waters Saturday. Severe weather is not expected. A plume of tropical moisture streaming into the area and an approaching upper level trough of low pressure will result in scattered to numerous showers and thunderstorms for all of the coastal waters Sunday through Thursday. Severe weather is not expected. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
Nearby
River Flood Warnings in Louisiana, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.